MathSciNet Relay Station
MathSciNet bibliographic data
MR576498 18B25 (03G30)
Johnstone, Peter T. Open maps of toposes. Manuscripta Math. 31 (1980), no. 1-3, 217–247.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement